About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 493204, 9 pages
http://dx.doi.org/10.1155/2013/493204
Research Article

Exponential Collocation Method for Solutions of Singularly Perturbed Delay Differential Equations

1Department of Mathematics, Faculty of Science, Akdeniz University, Antalya 07058, Turkey
2Department of Mathematics, Faculty of Science, Celal Bayar University, Manisa 45040, Turkey

Received 16 June 2013; Accepted 22 July 2013

Academic Editor: Valery Y. Glizer

Copyright © 2013 Şuayip Yüzbaşı and Mehmet Sezer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Şuayip Yüzbaşı and Mehmet Sezer, “Exponential Collocation Method for Solutions of Singularly Perturbed Delay Differential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 493204, 9 pages, 2013. doi:10.1155/2013/493204